# SDR CA080225005

- Difficulty date: February 22, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 27,623 hours
- Engine: Ge CF343A2
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Part number: 731579
- Condition: Broken
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) 3 MINUTES AFTER TAKEOFF, GENERATOR FAILED, AC RETURNED TO BASE.  GENERATOR REMOVED, FOUND BROKEN SHAFT INSIDE THE IDG (NOT THE MAIN SHAFT).   IT BROKE, MELTED THE COVER AND CAME OUT (TC NR 20080225005)
